Follow
Birgit Richter
Birgit Richter
Professor of Mathematics, University of Hamburg
Verified email at math.uni-hamburg.de - Homepage
Title
Cited by
Cited by
Year
Quasisymmetric functions from a topological point of view
A Baker, B Richter
Mathematica Scandinavica, 208-242, 2008
682008
Hochschild and cyclic homology via functor homology
T Pirashvili, B Richter
552001
From categories to homotopy theory
B Richter
Cambridge University Press, 2020
492020
An algebraic model for commutative Hℤ–algebras
B Richter, B Shipley
Algebraic & Geometric Topology 17 (4), 2013-2038, 2017
412017
Invertible modules for commutative-algebras with residue fields
A Baker, B Richter
manuscripta mathematica 118, 99-119, 2005
382005
On the-cohomology of rings of numerical polynomials and E∞ structures on K-theory
A Baker, B Richter
Comment. Math. Helv 80, 691-723, 2005
382005
Robinson–Whitehouse complex and stable homotopy
T Pirashvili, B Richter
Topology 39 (3), 525-530, 2000
372000
Realizability of algebraic Galois extensions by strictly commutative ring spectra
A Baker, B Richter
Transactions of the American Mathematical Society 359 (2), 827-857, 2007
322007
Stable bundles over rig categories
NA Baas, BI Dundas, B Richter, J Rognes
Journal of Topology 4 (3), 623-640, 2011
302011
An interpretation of E n -homology as functor homology
M Livernet, B Richter
Mathematische Zeitschrift 269, 193-219, 2011
282011
Symmetry properties of the Dold–Kan correspondence
B Richter
Mathematical Proceedings of the Cambridge Philosophical Society 134 (1), 95-102, 2003
272003
Brauer groups for commutative S-algebras
A Baker, B Richter, M Szymik
Journal of Pure and Applied Algebra 216 (11), 2361-2376, 2012
262012
(Co-) Homology theories for commutative (S-) algebras
M Basterra, B Richter
London Mathematical Society Lecture Note Series 1 (315), 115-132, 2005
242005
Gamma homology of group algebras and of polynomial algebras
B Richter, A Robinson
Contemporary Mathematics 346, 453-462, 2004
232004
Ring completion of rig categories
NA Baas, BI Dundas, B Richter, J Rognes
Journal für die reine und angewandte Mathematik (Crelles Journal) 2013 (674 …, 2013
222013
Uniqueness of 𝐸_ {∞} structures for connective covers
A Baker, B Richter
Proceedings of the American Mathematical Society 136 (2), 707-714, 2008
202008
Galois extensions of Lubin-Tate spectra
A Baker, B Richter
182008
Taylor towers for -modules
B Richter
Annales de l'institut Fourier 51 (4), 995-1023, 2001
172001
-structure for
B Richter
Mathematische Annalen 316 (3), 547-564, 2000
132000
Towards an understanding of ramified extensions of structured ring spectra
BI Dundas, A Lindenstrauss, B Richter
Mathematical Proceedings of the Cambridge Philosophical Society 168 (3), 435-454, 2020
122020
The system can't perform the operation now. Try again later.
Articles 1–20